SOLUTION AND ERROR ANALYSIS OF LARGE GEODETIC NETWORKS

Author: Ashkenazi V.  

Publisher: Maney Publishing

ISSN: 1752-2706

Source: Survey Review, Vol.19, Iss.146, 1967-10, pp. : 166-173

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

The majority of geodetic computations carried out on digital computers follow a straightforward routine or set of formulae and require simultaneously an amount of computational data well within the storage capacity of most computers in operation. The least squares adjustment and error analysis of large geodetic networks does, however, present a problem and constitutes the subject of this article which is published in two parts.